Search Results

There are 11842 results for: content related to: Limit Theorems for Semi-Markov Processes

  1. Time Change and Semi-Markov Processes

    Continuous Semi-Markov Processes

    Boris Harlamov, Pages: 197–280, 2010

    Published Online : 27 JAN 2010, DOI: 10.1002/9780470610923.ch6

  2. General Semi-Markov Processes

    Continuous Semi-Markov Processes

    Boris Harlamov, Pages: 71–113, 2010

    Published Online : 27 JAN 2010, DOI: 10.1002/9780470610923.ch3

  3. Sequences of First Exit Times and Regeneration Times

    Continuous Semi-Markov Processes

    Boris Harlamov, Pages: 37–69, 2010

    Published Online : 27 JAN 2010, DOI: 10.1002/9780470610923.ch2

  4. Semi-Markov Processes of Diffusion Type

    Continuous Semi-Markov Processes

    Boris Harlamov, Pages: 137–196, 2010

    Published Online : 27 JAN 2010, DOI: 10.1002/9780470610923.ch5

  5. Construction of Semi-Markov Processes using Semi-Markov Transition Functions

    Continuous Semi-Markov Processes

    Boris Harlamov, Pages: 115–136, 2010

    Published Online : 27 JAN 2010, DOI: 10.1002/9780470610923.ch4

  6. Representation of a Semi-Markov Process as a Transformed Markov Process

    Continuous Semi-Markov Processes

    Boris Harlamov, Pages: 299–323, 2010

    Published Online : 27 JAN 2010, DOI: 10.1002/9780470610923.ch8

  7. Stepped Semi-Markov Processes

    Continuous Semi-Markov Processes

    Boris Harlamov, Pages: 17–35, 2010

    Published Online : 27 JAN 2010, DOI: 10.1002/9780470610923.ch1

  8. Classifying birationally commutative projective surfaces

    Proceedings of the London Mathematical Society

    Volume 103, Issue 1, July 2011, Pages: 139–196, Susan J. Sierra

    Version of Record online : 31 JAN 2011, DOI: 10.1112/plms/pdq054

  9. A refinement of the Cameron–Erdős conjecture

    Proceedings of the London Mathematical Society

    Volume 108, Issue 1, January 2014, Pages: 44–72, Noga Alon, József Balogh, Robert Morris and Wojciech Samotij

    Version of Record online : 9 JUL 2013, DOI: 10.1112/plms/pdt033

  10. Discrete characterisations of Lipschitz spaces on fractals

    Mathematische Nachrichten

    Volume 282, Issue 1, January 2009, Pages: 26–43, Mats Bodin

    Version of Record online : 19 DEC 2008, DOI: 10.1002/mana.200610720

  11. Development of recursive interpolated D/FFT for on-line and highly accurate frequency analysis

    IEEJ Transactions on Electrical and Electronic Engineering

    Volume 3, Issue 5, September 2008, Pages: 574–582, Takashi Kuraishi, Masatake Kawada and Katsuo Isaka

    Version of Record online : 27 AUG 2008, DOI: 10.1002/tee.20315

  12. Quartic B-spline collocation algorithms for numerical solution of the RLW equation

    Numerical Methods for Partial Differential Equations

    Volume 23, Issue 3, May 2007, Pages: 731–751, Bülent Saka and İdris Dağ

    Version of Record online : 8 JAN 2007, DOI: 10.1002/num.20201

  13. A geometric approach to noncommutative principal torus bundles

    Proceedings of the London Mathematical Society

    Volume 106, Issue 6, June 2013, Pages: 1179–1222, Stefan Wagner

    Version of Record online : 4 JAN 2013, DOI: 10.1112/plms/pds073

  14. You have free access to this content
    Human RAP1 inhibits non-homologous end joining at telomeres

    The EMBO Journal

    Volume 28, Issue 21, November 4, 2009, Pages: 3390–3399, Jay Sarthy, Nancy S Bae, Jonathan Scrafford and Peter Baumann

    Version of Record online : 17 SEP 2009, DOI: 10.1038/emboj.2009.275

  15. The limits of determinacy in second-order arithmetic

    Proceedings of the London Mathematical Society

    Volume 104, Issue 2, February 2012, Pages: 223–252, Antonio Montalbán and Richard A. Shore

    Version of Record online : 25 JUL 2011, DOI: 10.1112/plms/pdr022

  16. Strengths and Weaknesses of LH Arithmetic

    Mathematical Logic Quarterly

    Volume 48, Issue 2, February 2002, Pages: 221–243, Chris Pollett and Randall Pruim

    Version of Record online : 10 DEC 2001, DOI: 10.1002/1521-3870(200202)48:2<221::AID-MALQ221>3.0.CO;2-V

  17. Spaces allowing Type-2 Complexity Theory revisited

    Mathematical Logic Quarterly

    Volume 50, Issue 4-5, September 2004, Pages: 443–459, Matthias Schröder

    Version of Record online : 18 AUG 2004, DOI: 10.1002/malq.200310111

  18. Completeness – II. A signal-to-noise ratio approach for completeness estimators applied to galaxy magnitude–redshift surveys

    Monthly Notices of the Royal Astronomical Society

    Volume 405, Issue 2, June 2010, Pages: 1187–1194, Luís Teodoro, Russell Johnston and Martin Hendry

    Version of Record online : 4 MAY 2010, DOI: 10.1111/j.1365-2966.2010.16580.x

  19. Irregularities of semilinear hyperbolic equations

    Mathematische Nachrichten

    Volume 278, Issue 3, February 2005, Pages: 318–343, Keisuke Uchikoshi

    Version of Record online : 4 JAN 2005, DOI: 10.1002/mana.200310243

  20. Aggregation in Markov Models with Fast Semi-Markov Switching

    Switching Processes in Queueing Models

    Vladimir V. Anisimov, Pages: 291–313, 2010

    Published Online : 26 JAN 2010, DOI: 10.1002/9780470611340.ch10